Back to Search Start Over

Polaritonic Vortices with a Half-Integer Charge.

Authors :
Xiong, Lin
Yutao Li
Halbertal, Dorri
Sammon, Michael
Zhiyuan Sun
Song Liu
Edgar, James H.
Tony Low
Fogler, Michael M.
Dean, Cory R.
Millis, Andrew J.
Basov, D. N.
Source :
Nano Letters; 11/10/2021, Vol. 21 Issue 21, p9256-9261, 6p
Publication Year :
2021

Details

Language :
English
ISSN :
15306984
Volume :
21
Issue :
21
Database :
Supplemental Index
Journal :
Nano Letters
Publication Type :
Academic Journal
Accession number :
156262376
Full Text :
https://doi.org/10.1021/acs.nanolett.1c03175